MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. BRONCHOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. BRONCHOVIDEOSCOPE
Model Number BF-H1100
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the subject device image was flickering when was connected.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was not returned to olympus for inspection and the reported failure was unable to be confirmed.As a result, a device history record was unable to be performed.The complaint was not confirmed due to the device not being returned.The cause was unable to be established due to no findings available.Olympus will continue to monitor field performance for this device.

Brand Name
BRONCHOVIDEOSCOPE
Common Device Name
BRONCHOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21167476
Report Number9610595-2025-00449
Device Sequence Number14587269
Product Code EOQ
UDI-Device Identifier04953170424229
UDI-Public04953170424229
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K222861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBF-H1100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown